Zur Dimensionstheorie der Kompakten im Rn.

Fr.-W. Bauer

Mathematische Annalen (1956)

  • Volume: 131, page 393-410
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bauer, Fr.-W.. "Zur Dimensionstheorie der Kompakten im Rn.." Mathematische Annalen 131 (1956): 393-410. <http://eudml.org/doc/160497>.

author = {Bauer, Fr.-W.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {393-410},
title = {Zur Dimensionstheorie der Kompakten im Rn.},
url = {http://eudml.org/doc/160497},
volume = {131},
year = {1956},

AU - Bauer, Fr.-W.
TI - Zur Dimensionstheorie der Kompakten im Rn.
JO - Mathematische Annalen
PY - 1956
VL - 131
SP - 393
EP - 410
KW - topology
UR - http://eudml.org/doc/160497
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.